# SDR DHL95741007

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Light
- Condition: Illuminated
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN CARGO SMOKE DETECTOR INDICATOR LIGHT ILLUMINATED IN-FLIGHT.  EXTINGUISHED ON FINAL APPROACH.  INSPECTED MAIN CARGO DECK SMOKE DETECTOR SYSTEM.  NO DEFECTS NOTED.  SYSTEM OPS CHECKS NORMAL PER B727 M/M 26-10-7.
